Toggle Main Menu Toggle Search

ePrints

On the epiconvergence of stochastic optimization problems

Lookup NU author(s): Dr Mihail Zervos

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Zervos M

Publication type: Article

Journal: Mathematics of Operations Research

Year: 1999

Volume: 24

Issue: 2

Pages: 495-508

Print publication date: 01/01/1999

ISSN (print): 0364-765X

ISSN (electronic): 1526-5471

Publisher: Institute for Operations Research and the Management Sciences (INFORMS)

URL: http://dx.doi.org/10.1287/moor.24.2.495

DOI: 10.1287/moor.24.2.495


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share